# SDR DALA1226586818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR PANEL BEAM CORRODED AT NUT PLATES.  CORROSION LOCATION: AFT CARGO STA 1340-1440 RBL 10 POS: AFT TASK REMOVED CARGO FLOOR PANEL BEGAN AT FACTORY SPLICE STA 1340-1440 DRILLED UP REPLACEMENT SECTION OF BEAM PER BAC DWG146N5390 ALODINED REPLACEMENT BEAM PER BAC DWG 146N5390 OK TO TREAT AND PAINT.  TREATED AND PAINTED PER BAC DWG 146N5390, INSTALLED PER BAC DWG 146N5390.
